# SDR V0XD20180117004

- Difficulty date: January 17, 2018
- Submitted: January 17, 2018
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 CORRODED OUT OF LIMITS AT STRINGER 27.   REMOVED AND REPLACED THE SECTION OF THE FRAME IAW REO 670-53-21-799, REV A, AND REO 670-53-21-1486, REV --.
